# SDR SWAA2012112809991

- Difficulty date: November 21, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,696 hours, 61,928 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Mount
- Part number: 313A1355
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NR 6 FLAP TRACK FAIRING MOUNT ON RT ENGINE PYLON LWR AFT STRUCTURE IS CRACKED.  REMOVED & REPLACED RT WING NR 6 FLAP TRACK FAIRING MOUNT PYLON LOWER AFT STRUCTURE P/N 313A1355 IAW B737 SRM 51-40-05; SRM 51-40-02.
